Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

re: y'all's SEVERE side effects to Lexapro

Posted by ELENI4 on October 20, 2003, at 11:45:17

In reply to re: y'all's SEVERE side effects to Lexapro Melina, posted by lil' jimi on October 3, 2003, at 22:49:45

Effexor is both a serotonin and norepinephrine reuptake inhibitor. In my experience, Effexor has give me a little extra mental boost though I'm not sure exactly why. It worked great for general anxiety, but not so much for social anxiety. However I was only on the 75mg extended release version. I too had a very bad reaction to Lexapro and my doctor just shrugged it off. Lil' jimi is a BIG Lexapro proponent and doesn't seem to be able to tolerate anyone speaking ill of the drug because it works so well for him. He can't accept that people have had BAD reactions to this drug and shouldn't continue to take it. I just wanted to write and let you know you are not alone. Don't take your side effects lightly. It's not right to present this front that if you just persevere all Lexapro side effects will lessen or fade completely. The effect Lexapro has on some people is very serious and in some cases, it's probably not advisable, not in the person's best interests to just keep on keeping on. It may really be hurting them.

> hi,
>
> effexor is an SNRI ...
> effexor does for norepinephrine what SSRIs do for serotonin ... selectively inhibiting the reuptake ...
>
> take care,
> ~ jim


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ELENI4 thread:265389
URL: http://www.dr-bob.org/babble/20031015/msgs/271101.html